# SDR SWAA2022040634795

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STA 312 TO 344 RBL 30 WL 208 INTERCOSTAL IS CRACKED / REMOVED AND REPLACED PASSENGER CABIN INTERCOSTAL STA 312 TO 344 RBL 30 IAW SRM 51-40-02-0G-0P/N 141A5410-12 ATAG-A14442
